MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 RECLAIM DISTAL TAPERED 14X140; HIP IMPLANT

DEPUY IRELAND - 9616671 RECLAIM DISTAL TAPERED 14X140; HIP IMPLANT
Catalog Number 197614140
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 11/16/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that the patient had revision hip using depuy reclaim revision inspection of stem.It was revealed that proximal end of stem was machined incorrectly and in a way that it prevented the proximal body from fitting.This was confirmed after comparing implant in question to another implant.Doe: (b)(6) 2017; right hip; surgical delay of 1 1/2 hours.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary examination the returned component finds no evidence of any manufacturing error.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot 741084 device history review no deviations or anomalies identified.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
RECLAIM DISTAL TAPERED 14X140
Common Device Name
HIP IMPLANT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork IN
EI 
MDR Report Key7118443
Report Number1818910-2017-51517
Device Sequence Number13742169
Product Code KWA
UDI-Device Identifier10603295076995
UDI-Public10603295076995
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K102080
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number197614140
Device Lot Number741084
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/29/2018
Initial Date Received by Manufacturer 11/16/2017
Supplement Date Received by Manufacturer10/10/2018
Initial Report FDA Received Date12/14/2017
Supplement Report FDA Received Date10/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR